Jump to content
RedLight

Arrossamento del viso

Recommended Posts

Buongiorno prof.re,

le sottopongo un altro quesito. Ho 47 anni e da tre anni eseguo il micopeeling combinato con Airol 10 gocce due volte alla settimana (lunedì e venerdì) e glicosal gli altri giorni 10 gocce per seborrea e iperplasia sebacea del volto e del cuoio capelluto, terapia prescritta da lei dopo una visita. Il problema è che la pelle del viso è arrossata. cosa devo fare? è corretto continuare con la terapia o meglio cambiarla con altri prodotti?

allego tre foto del naso, guance e fronte

La ringrazio molto 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.